Publication
Title
Improved convergence of scattering calculations in the oscillator representation
Author
Abstract
Language
English
Source (journal)
Journal of computational physics. - New York
Publication
New York : 2013
ISSN
0021-9991
Volume/pages
234(2013), p. 60-78
ISI
000311644900005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.02.2013
Last edited 02.09.2018
To cite this reference